# SDR DALA2024032503722

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 56,332 hours, 29,349 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fillet
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DAMAGE TO RT PYLON OUTBOARD FILLET FAIRING 482AR. CORRECTIVE ACTION: REPAIRED PER A319 SRM 54-50-00-300-017. (5520952)
